MAUDE Adverse Event Report: ARTHREX, INC. 28MM +4 LAT BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 28MM +4 LAT BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 28MM +4 LAT BASEPLATE, MODULAR
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported through the surgical outcome system that a revision surgery is required due to a prosthetic joint implant failure.The date of the primary procedure was (b)(6) 2020 for a supscap repair shoulder arthroplasty.Update 27-apr-2022: the central screw and one peripheral screw had broken and a revision surgery was performed on (b)(6) 2022 due to the loosening of the baseplate.The problem was identified on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection, it was noted that the device was received assembled to an ar-9561-30s.No problem was noted with the ar-9560-28-4.Upon functional testing, it was noted that the devices could not be separated.

Brand Name
28MM +4 LAT BASEPLATE, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14407328
Report Number1220246-2022-04922
Device Sequence Number16763886
Product Code PHX
UDI-Device Identifier00888867296480
UDI-Public00888867296480
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number28MM +4 LAT BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-28-4
Device Lot Number6094
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown